Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 100, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 19, 2011, 6:19 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Jun 19, 2011, 8:44 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 6:19 AM CDT (11:19 UTC)
- In effect from
- Jun 19, 2011, 8:44 AM CDT
- Expired
- Jun 20, 2011, 5:34 AM CDT
- In force
- 21 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 22.01 ft at Jun 19, 2011, 5:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
991
WGUS43 KEAX 191120
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 AM CDT SUN JUN 19 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-201119-
/O.NEW.KEAX.FL.W.0100.110619T1610Z-110621T0336Z/
/BLRM7.1.ER.110619T1610Z.110619T1800Z.110620T0336Z.UU/
619 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS MORNING TO MONDAY EVENING.
* AT 6:00 AM SUNDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TONIGHT.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.6 SUN 06 AM 20.5 THIS AFTERNOON
$$4 follow-up statements
307
WGUS83 KEAX 191345
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 AM CDT SUN JUN 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-201345-
/O.EXT.KEAX.FL.W.0100.110619T1344Z-110621T1200Z/
/BLRM7.1.ER.110619T1155Z.110619T1500Z.110620T1200Z.UU/
845 AM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS MORNING TO TUESDAY MORNING.
* AT 8:00 AM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY LATE
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.1 SUN 08 AM 22.0 LATE THIS MORNING
$$
MOC013-037-083-201344-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-110622T0310Z/
/URHM7.2.ER.110619T0849Z.110619T1800Z.110621T0310Z.UU/
845 AM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL TUESDAY EVENING.
* AT 6:43 AM SUNDAY THE STAGE WAS 25.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE
MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 25.9 SUN 07 AM 26.8 THIS AFTERNOON
$$571
WGUS83 KEAX 191847
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 PM CDT SUN JUN 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-201847-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-110621T1424Z/
/BLRM7.1.ER.110619T1155Z.110619T1801Z.110620T1424Z.UU/
147 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL TUESDAY MORNING.
* AT 1:01 PM SUNDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.9 SUN 01 PM 21.9 THIS EVENING
$$
MOC013-037-083-201846-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-110622T0237Z/
/URHM7.2.ER.110619T0849Z.110620T0600Z.110621T0237Z.UU/
147 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL TUESDAY EVENING.
* AT 12:14 PM SUNDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
BEFORE MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 25.8 SUN 12 PM 26.4 EARLY MONDAY MORNING
$$802
WGUS83 KEAX 200247
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CDT SUN JUN 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS...
MISSOURI...
MISSOURI RIVER AT ST JOSEPH AFFECTING DONIPHAN...ANDREW AND
BUCHANAN COUNTIES.
MISSOURI RIVER AT ATCHISON AFFECTING ATCHISON...BUCHANAN AND
PLATTE COUNTIES.
MISSOURI RIVER AT LEAVENWORTH AFFECTING LEAVENWORTH AND PLATTE
COUNTIES.
MISSOURI RIVER AT SIBLEY AFFECTING CLAY...JACKSON AND RAY
COUNTIES.
MISSOURI RIVER AT NAPOLEON AFFECTING JACKSON...LAFAYETTE AND RAY
COUNTIES.
MISSOURI RIVER AT WAVERLY AFFECTING CARROLL...LAFAYETTE AND SALINE
COUNTIES.
MISSOURI RIVER AT MIAMI AFFECTING CARROLL...CHARITON AND SALINE
COUNTIES.
MISSOURI RIVER AT GLASGOW AFFECTING CHARITON...HOWARD AND SALINE
COUNTIES.
MISSOURI RIVER AT BOONVILLE AFFECTING COOPER AND HOWARD COUNTIES.
.PLEASE NOTE CURRENT FORECAST STAGES ONLY ACCOUNT FOR EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS...AND UPSTREAM RESERVOIR
RELEASES FOR THE NEXT SEVERAL DAYS. DUE TO RECENT EXCESSIVE RAINFALL
AND ANTICIPATED SNOW MELT ACROSS THE DAKOTAS AND MONTANA...RECORD
UPSTREAM RESERVOIR RELEASES ARE ONGOING AND WILL CONTINUE FOR MUCH
OF THE SUMMER. THIS WILL CAUSE MANY DOWNSTREAM LOCATIONS ALONG THE
MISSOURI RIVER TO REMAIN IN FLOOD INTO AUGUST...WITH THE POTENTIAL
OF SIGNIFICANTLY HIGHER RIVER STAGES AND MORE SERIOUS FLOODING
CONCERNS. IN ADDITION...AN ACTIVE WEATHER PATTERN IS EXPECTED TO
CONTINUE INTO NEXT WEEK WITH PERIODIC CHANCES OF THUNDERSTORMS. THE
HIGHEST PROBABILITY FOR SIGNIFICANT RAINFALL THE NEXT 5 DAYS WILL BE
FROM THE DAKOTAS...THROUGH NEBRASKA AND IOWA...INTO NORTHERN
MISSOURI. FOR MORE INFORMATION REGARDING MISSOURI RIVER
FLOODING...PLEASE SEE DETAILS IN THE TOP NEWS STORY OF THE DAY ON
OUR WEBSITE AT HTTP://WEATHER.GOV/KC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-210247-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-110621T1434Z/
/BLRM7.1.ER.110619T1155Z.110619T2245Z.110620T1434Z.UU/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE MONDAY MORNING.
* AT 9:00 PM SUNDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.9 SUN 09 PM 21.7 EARLY MONDAY MORNING
$$
KSC043-MOC003-021-210246-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.2.ER.110512T0945Z.110625T0000Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY
FRIDAY EVENING.
* AT 24.0 FEET...A RESIDENTIAL AREA IN NORTHWEST ST. JOSEPH BEGINS TO
FLOOD.
* AT 21.0 FEET...RIVERFRONT PARK IN ST. JOSEPH BEGINS TO FLOOD.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 24.0 SUN 08 PM 24.8 FRIDAY EVENING
$$
KSC005-MOC021-165-210246-
/O.CON.KEAX.FL.W.0064.000000T0000Z-000000T0000Z/
/ATCK1.2.ER.110524T2057Z.110625T0000Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ATCHISON.
* UNTIL FURTHER NOTICE.
* AT 8:19 PM SUNDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY
FRIDAY EVENING.
* AT 27.0 FEET...RIVER ROAD IN ATCHISON FLOODS AND LEVEES ON THE
MISSOURI SIDE OF THE RIVER ARE OVERTOPPED. IF THE RIVER REMAINS
ABOVE 27 FEET FOR SEVERAL DAYS THEN U.S. HIGHWAY 59 AND LARGE
PORTIONS OF THE FLOODPLAIN IN MISSOURI FLOOD.
* AT 25.0 FEET...A CASTINGS PLANT IN ATCHISON IS AFFECTED BY FLOOD
WATERS.
* AT 22.0 FEET...LOW-LYING AREAS ON THE MISSOURI SIDE OF THE RIVER
BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ATCHISON 22 27.0 SUN 08 PM 27.5 FRIDAY EVENING
$$
KSC103-MOC165-210246-
/O.CON.KEAX.FL.W.0086.000000T0000Z-000000T0000Z/
/LEVK1.1.ER.000000T0000Z.110621T1200Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT LEAVENWORTH.
* UNTIL FURTHER NOTICE.
* AT 9:26 AM SUNDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY
TUESDAY MORNING.
* AT 23.4 FEET...THE HILDEBRANDT ISLAND NORTH OF FORT LEAVENWORTH
BEGINS TO FLOOD AND FAMILIES IN THIS AREA NEED TO EVACUATE.
* AT 22.3 FEET...WATER ENTERS RIVERFRONT PARK IN LEAVENWORTH. IN
ADDITION SECOND STREET AT THE WASTE WATER TREATMENT PLANT IS CLOSED
DUE TO HIGH WATER. PERSONS SHOULD VACATE THE PARK TO AVOID THE LOSS
OF LIFE AND PROPERTY.
* AT 20.0 FEET...LOWLAND FLOODING OCCURS ALONG THE EAST AND WEST
BANKS OF THE RIVER.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
LEAVENWORTH 20 22.6 SUN 09 AM 23.6 TUESDAY MORNING
$$
MOC047-095-177-210246-
/O.CON.KEAX.FL.W.0078.000000T0000Z-000000T0000Z/
/SBEM7.1.ER.110526T0545Z.110621T1800Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT SIBLEY.
* UNTIL FURTHER NOTICE.
* AT 7:13 PM SUNDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY
EARLY TUESDAY AFTERNOON THEN BEGIN FALLING.
* AT 22.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER AND OUTSIDE OF
LEVEE PROTECTION FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
SIBLEY 22 25.8 SUN 07 PM 25.9 EARLY TUESDAY
AFTERNOON
$$
MOC095-107-177-210246-
/O.CON.KEAX.FL.W.0065.000000T0000Z-000000T0000Z/
/NAPM7.1.ER.110525T0212Z.110621T1800Z.000000T0000Z.UU/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.9 FEET BY
EARLY TUESDAY AFTERNOON.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 22.6 SUN 08 PM 22.9 EARLY TUESDAY
AFTERNOON
$$
MOC033-107-195-210246-
/O.CON.KEAX.FL.W.0066.000000T0000Z-000000T0000Z/
/WVYM7.1.ER.110524T2238Z.110626T1800Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT WAVERLY.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY
EARLY SUNDAY AFTERNOON.
* AT 23.5 FEET...RURAL AREAS ALONG THE RIVER WHICH ARE NOT PROTECTED
BY LEVEES FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
WAVERLY 20 24.9 SUN 08 PM 25.9 EARLY SUNDAY AFTERNOON
$$
MOC033-041-195-210246-
/O.CON.KEAX.FL.W.0067.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.110523T1648Z.110622T1200Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL FURTHER NOTICE.
* AT 7:17 PM SUNDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY
WEDNESDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 23.3 SUN 07 PM 24.1 WEDNESDAY MORNING
$$
MOC041-089-195-210246-
/O.CON.KEAX.FL.W.0082.000000T0000Z-000000T0000Z/
/GLZM7.2.ER.110526T0957Z.110528T0430Z.000000T0000Z.UU/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GLASGOW.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY
EARLY TUESDAY AFTERNOON THEN BEGIN FALLING.
* AT 25.0 FEET...FARMLAND ALONG THE RIVER FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
GLASGOW 25 26.0 SUN 08 PM 26.8 EARLY TUESDAY
AFTERNOON
$$
MOC053-089-210246-
/O.CON.KEAX.FL.W.0083.000000T0000Z-000000T0000Z/
/BOZM7.1.ER.110526T0230Z.110528T1530Z.000000T0000Z.NO/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BOONVILLE.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY
EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 21.0 FEET...LOW-LYING RURAL AREAS ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
BOONVILLE 21 21.9 SUN 08 PM 23.3 EARLY WEDNESDAY
MORNING
$$
MOC013-037-083-210233-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-110621T0233Z/
/URHM7.1.ER.110619T0849Z.110619T1143Z.110620T0233Z.UU/
947 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL MONDAY EVENING.
* AT 9:17 PM SUNDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.2 SUN 09 PM 20.9 EARLY MONDAY MORNING
$$707
WGUS83 KEAX 201034
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT MON JUN 20 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-201104-
/O.CAN.KEAX.FL.W.0100.000000T0000Z-110621T1434Z/
/BLRM7.1.ER.110619T1155Z.110619T2245Z.110620T0801Z.UU/
534 AM CDT MON JUN 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 5:00 AM MONDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:01 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.4 FEET BY TUESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.9 MON 05 AM 18.3 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 4:10 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 19, 4:10 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 410 AM CDT SUN JUN 19 2011 .DISCUSSION... AMOSPHERE IS PRIMED FOR CONTINUED THUNDERSTORMS THROUGH MONDAY NIGHT. IN THE VERY NEAR TERM...CONVECTION HAS REALLY DECREASED IN INTENSITY AS WEAK UPPER IMPLUSE MOVES OFF AND THE WATCH HAS BEEN EXPIRED. DURING THE DAY TODAY MIDLEVEL WARMING SHOULD INHIBIT CONVECTIVE POTENTIAL IN THE SOUTHERN PART OF THE CWA TODAY...NOT TO SAY CHANCES ARE NIL...BUT THE WARMING WON'T HELP. AS A WEAK WAVE AHEAD OF THE STRONG WESTERN US WAVE MOVES THROUGH THE CENTRAL PLAINS THIS AFTERNOON WOULD EXPECT CONVECTION TO INITIATE IN SE NEBRASKA AND/OR NE KS AND PROGRESS EASTWARD ACROSS SOUTHERN IN THE VCNTY OF THE FRONTAL ZONE WHICH WILL HAVE PROGRESSED NORTHWARD BY THE LATE AFTERNOON INTO THE EVENING. GIVEN THE STRONG INSTABILITY AND VEERED WIND PROFILE WOULD EXPECT SEVERE STORMS WITH LARGE HAIL...STRONG WINDS AND POSSSIBLY A TORNADO OR TWO SHOUDL STORMS TRACK ALONG THE NEAR THE WARM FRONT. CONVECTION MAY INITIATE A BIT FURTHER WEST AND CONGEAL INTO SOME SORT OF MCS/WIND THREAT ACROSS THE NORTHERN CWA OVERNIGHT. AFTER TONIGHTS NOTURNAL CONVECTION WE WILL PROBABLY REMAIN CAPPED DURING THE DAY ON MONDAY BEFORE THE LARGE UPPER LOW BEGINS TO EJECT THROUGH THE PLAINS DRAGGING THE COLD FRONT NEAR THE REGION. LARGE UPPER LOW WILL REMOVE THE CAP ALLOWING CONVECTION TO INITIATE DURING THE EVENING HORUS. ONCE AGAIN GIVEN LARGE INSTABILITY AND STRONG SHEAR...SEVERE POTENTIAL WILL ONCE AGAIN BE PRETTY GOOD WITH AGAIN THE HAIL/WIND/POSSIBLE TORNADO...ESPECIALLY NORTH. AS HEIGHTS FALL AND THE ATM COOLS ON TUESDAY PRECIP CHANCES WILL BE LIMITED TO THE EASTERN CWA. WEAK INSTABILITY AND LIMITED SHEAR WILL KEEP PRECIP AS ONLY SHOWERS AND WEAK THUNDERSTORMS. WEAK RIDGING LATE IN THE FORECAST PERIOD WILL ALLOW TEMPS REBOUND SOMEWHAT FOR THE WEEKEND...BUT STILL SLIGHTLY BELOW AVERAGE. ADDITIONALLY...MAY SEE SOME WAA INDUCED ELEVATED CONVECTION LATE IN THE FORECAST. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && BAILEY
Hazardous weather outlook, Jun 19, 5:32 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 532 AM CDT SUN JUN 19 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 532 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE THIS AFTERNOON AND EVENING OVER THE OUTLOOK AREA. A WARM FRONT WILL MOVE INTO NORTHERN MISSOURI TODAY. THIS FRONT WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...MOSTLY LIKELY OVER NORTHEAST KANSAS INTO NORTHWEST MISSOURI. DUE TO THE HIGH INSTABILITY AND SHEAR SOME STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOSTLY LIKELY THREAT. ALSO TORNADOES WILL BE POSSIBLE...ESPECIALLY AS STORMS MOVE IN THE VICINITY OF THE WARM FRONT. THE STORMS MAY CONGEAL INTO A COMPLEX AND MOVE EASTWARD ACROSS NORTHERN MISSOURI DURING THE OVERNIGHT HOURS WITH THE MAIN THREAT BEING DAMAGING STRAIGHT-LINE WINDS. ADDITIONALLY...DUE TO THE LARGE AMOUNT OF WATER AVAILABLE IN THE ATMOSPHERE...SOME STORMS COULD PRODUCE HEAVY RAINFALL...POSSIBLY RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE LATE MONDAY AND EARLY TUESDAY AS A POWERFUL UPPER LOW AND A COLD FRONT MOVES INTO THE REGION. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ESPECIALLY IN NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS FAR NORTHERN MISSOURI MONDAY AFTERNOON AND NIGHT. BAILEY
In the hours before
Special weather statement, Jun 19, 2:15 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 AM CDT SUN JUN 19 2011
MOZ033-190730-
RANDOLPH MO-
215 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 230 AM CDT...
AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOBERLY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN RANDOLPH COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3944 9230 3940 9238 3946 9244 3960 9230
3960 9229 3954 9230
TIME...MOT...LOC 0715Z 229DEG 21KT 3947 9235
DEROCHESpecial weather statement, Jun 19, 2:19 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 AM CDT SUN JUN 19 2011
MOZ024-025-190730-
LINN MO-MACON MO-
219 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON AND SOUTHEASTERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 230 AM CDT...
AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCKLIN AND NEW BOSTON.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3970 9300 3970 9302 3980 9312 4001 9289
3986 9271
TIME...MOT...LOC 0720Z 227DEG 21KT 3981 9298
DEROCHELocal storm report, Jun 19, 2:53 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLASH FLOOD 3 S GUNN CITY 38.62N 94.16W
06/19/2011 CASS MO LAW ENFORCEMENT
2 HWY AT LITTLE RD IS CLOSED DUE TO HIGH WATER.
&&
AJLocal storm report, Jun 19, 2:56 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLASH FLOOD 3 S PLEASANT HILL 38.75N 94.27W
06/19/2011 CASS MO LAW ENFORCEMENT
HWY 7 CLOSED AT STATE ROUTE P DUE TO HIGH WATER.
&&
AJLocal storm report, Jun 19, 2:57 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLASH FLOOD 1 S EAST LYNNE 38.65N 94.23W
06/19/2011 CASS MO LAW ENFORCEMENT
HWY 2 CLOSED AT STATE HWY K DUE TO HIGH WATER.
&&
AJSpecial weather statement, Jun 19, 4:01 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 AM CDT SUN JUN 19 2011
MOZ008-017-190930-
ADAIR MO-SCHUYLER MO-
401 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR AND SOUTHEASTERN
SCHUYLER COUNTIES UNTIL 430 AM CDT...
AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN SCHUYLER AND NORTHEASTERN
ADAIR COUNTIES.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4023 9235 4008 9260 4016 9270 4046 9235
4043 9234
TIME...MOT...LOC 0901Z 226DEG 39KT 4020 9256
DEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:55 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Jun 18, 7:59 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jun 18, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 27 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | EAX | Cass | 29 min |
| Jun 18, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 35 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 46 min |
| Jun 18, 9:05 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 25 min |
| Jun 18, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 48 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 25 min |
| Jun 18, 9:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 30 min |
| Jun 18, 9:34 PM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| Jun 18, 9:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Jun 18, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 32 min |
| Jun 18, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 34 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| Jun 18, 11:08 PM CDT | Special Weather Statement | EAX | Lafayette | 52 min |
| Jun 18, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 24 min |
| Jun 18, 11:25 PM CDT | Special Weather Statement | EAX | Cass | 50 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 33 min |
| Jun 18, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 48 min |
| Jun 19, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 31 hr |
| Jun 19, 12:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 19, 12:30 AM CDT | Special Weather Statement | EAX | Cass | 45 min |
| Jun 19, 12:38 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 21 min |
| Jun 19, 12:43 AM CDT | Special Weather Statement | EAX | Platte | 47 min |
| Jun 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Jun 19, 1:05 AM CDT | Flash Flood Warning | EAX | Holt | 9 hr |
| Jun 19, 1:23 AM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Jun 19, 2:15 AM CDT | Special Weather Statement | EAX | Randolph | 15 min |
| Jun 19, 2:19 AM CDT | Special Weather Statement | EAX | Linn | 11 min |
| Jun 19, 2:21 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 19, 3:03 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| Jun 19, 4:01 AM CDT | Special Weather Statement | EAX | Adair | 29 min |
| Jun 19, 7:10 AM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Jun 19, 10:04 AM CDT | Flash Flood Warning | EAX | Holt | 24 hr |
| Jun 19, 12:47 PM CDT | Flash Flood Warning | EAX | Atchison | 24 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.